# SDR 2007UALA01238

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 29,830 hours, 8,648 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYMMETRY EICAS MSG.  [SUP 05-18-07]  FOUND SENSOR S304 TARGET BROKEN OFF -S304 WILL NEED ADJUSTMENT AFTER TARGET ASSEMBLY REPLACED. EICAS MESSAGE CLEARED. A/C OK FOR SERVICE.
